Polygonization in zirconium

Mukhopadhyay, P. ; Banerjee, S. ; Krishnan, R. (1971) Polygonization in zirconium Metallography, 4 (5). pp. 457-461. ISSN 0026-0800

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0026-0800(71)90053-X


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:96473
Deposited On:20 Dec 2012 10:24
Last Modified:20 Dec 2012 10:24

Repository Staff Only: item control page